Alert archive / Oregon / High Wind Watches in 2007

High Wind Watch 8, NWS Medford, OR

December 18, 2007Coos County, Curry County, Douglas County, Oregon

NWS Medford, OR issued this high wind watch at Dec 18, 2007, 2:34 AM PST for Coos County, Curry County, Douglas County, Oregon. It took effect at Dec 19, 2007, 7:00 AM PST. It was in force for .

The area

The counties it named.

The facts

Issued
Dec 18, 2007, 2:34 AM PST (10:34 UTC)
In effect from
Dec 19, 2007, 7:00 AM PST
Expired
Dec 18, 2007, 1:50 PM PST
In force
Issued by
NWS Medford, OR

Counties Coos County, OR, Curry County, OR, Douglas County, OR

The radar

The Medford radar (KMAX), 135 km from the middle of the area, began a volume at 10:34 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Medford/Jackson, OR (KMFR), launched 00:00Z, 10.6 hours before the alert went out and 108 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Medford/Jackson, OR at 00:00Z on 2007-12-18Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 5 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Medford/Jackson, OR at 00:00Z on 2007-12-18The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 181 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
5 J/kg
Mixed-layer CIN
-19 J/kg
Mixed-layer LCL
1009 m above ground
0-6 km bulk shear
48 kt
0-1 km storm-relative helicity
181 m²/s²
0-3 km storm-relative helicity
401 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS76 KMFR 181034
NPWMFR

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE MEDFORD OR
234 AM PST TUE DEC 18 2007

ORZ021-022-181815-
/O.NEW.KMFR.HW.A.0008.071219T1500Z-071220T0000Z/
/O.CON.KMFR.HW.W.0009.000000T0000Z-071218T1500Z/
SOUTH CENTRAL OREGON COAST-CURRY COUNTY COAST-
INCLUDING THE CITIES OF...COOS BAY...NORTH BEND...REEDSPORT...
COQUILLE...BROOKINGS...HARBOR...GOLD BEACH
234 AM PST TUE DEC 18 2007

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 7 AM PST THIS
MORNING...
...HIGH WIND WATCH IN EFFECT FROM WEDNESDAY MORNING THROUGH
WEDNESDAY AFTERNOON...

THE NATIONAL WEATHER SERVICE IN MEDFORD HAS ISSUED A HIGH WIND
WATCH...WHICH IS IN EFFECT FROM WEDNESDAY MORNING THROUGH
WEDNESDAY AFTERNOON. A HIGH WIND WARNING REMAINS IN EFFECT UNTIL
7 AM PST THIS MORNING. 

SOUTH WINDS OF 20 TO 40 MPH WITH GUSTS TO 65 MPH WILL CONTINUE
AHEAD OF A COLD FRONT THROUGH EARLY THIS MORNING THEN DECREASE
AFTER THE FRONTAL PASSAGE BY LATE MORNING. SOUTH WINDS WILL
INCREASE AGAIN EARLY WEDNESDAY MORNING AS ANOTHER SYSTEM
APPROACHES THE COAST.

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS
HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF
58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST
FORECASTS.

$$
RH
4 follow-up statements
000 
WWUS76 KMFR 181146
NPWMFR

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE MEDFORD OR
346 AM PST TUE DEC 18 2007

ORZ021-022-182000-
/O.EXT.KMFR.HW.W.0009.000000T0000Z-071218T1800Z/
/O.CON.KMFR.HW.A.0008.071219T1500Z-071220T0000Z/
SOUTH CENTRAL OREGON COAST-CURRY COUNTY COAST-
INCLUDING THE CITIES OF...COOS BAY...NORTH BEND...REEDSPORT...
COQUILLE...BROOKINGS...HARBOR...GOLD BEACH
346 AM PST TUE DEC 18 2007

...HIGH WIND WARNING NOW IN EFFECT UNTIL 10 AM PST THIS MORNING...
...HIGH WIND WATCH REMAINS IN EFFECT FROM WEDNESDAY MORNING
THROUGH WEDNESDAY AFTERNOON...

THE HIGH WIND WARNING IS NOW IN EFFECT UNTIL 10 AM PST THIS
MORNING. A HIGH WIND WATCH REMAINS IN EFFECT FROM WEDNESDAY
MORNING THROUGH WEDNESDAY AFTERNOON. 

SOUTH WINDS OF 20 TO 40 MPH WITH GUSTS TO 65 MPH WILL CONTINUE
AHEAD OF A COLD FRONT THROUGH MID MORNING THEN DECREASE AFTER THE
FRONTAL PASSAGE. SOUTH WINDS WILL INCREASE AGAIN EARLY WEDNESDAY
MORNING AS ANOTHER SYSTEM APPROACHES THE COAST.

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS
HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF
58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST
FORECASTS.

$$
RH
000 
WWUS76 KMFR 181419
NPWMFR

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE MEDFORD OR
619 AM PST TUE DEC 18 2007

ORZ021-022-182230-
/O.CON.KMFR.HW.W.0009.000000T0000Z-071218T1800Z/
/O.CON.KMFR.HW.A.0008.071219T1500Z-071220T0000Z/
SOUTH CENTRAL OREGON COAST-CURRY COUNTY COAST-
INCLUDING THE CITIES OF...COOS BAY...NORTH BEND...REEDSPORT...
COQUILLE...BROOKINGS...HARBOR...GOLD BEACH
619 AM PST TUE DEC 18 2007

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 10 AM PST THIS
MORNING...
...HIGH WIND WATCH REMAINS IN EFFECT FROM WEDNESDAY MORNING
THROUGH WEDNESDAY AFTERNOON...

A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 10 AM PST THIS
MORNING. A HIGH WIND WATCH REMAINS IN EFFECT FROM WEDNESDAY
MORNING THROUGH WEDNESDAY AFTERNOON. 

SOUTH WINDS OF 20 TO 40 MPH WITH GUSTS TO 65 MPH WILL CONTINUE
AHEAD OF A COLD FRONT THROUGH MID MORNING THEN DECREASE AFTER THE
FRONTAL PASSAGE. SOUTH WINDS WILL INCREASE AGAIN EARLY WEDNESDAY
MORNING AS ANOTHER SYSTEM APPROACHES THE COAST.

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS
HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF
58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST
FORECASTS.

$$

CAZ081-181800-
/O.NEW.KMFR.WI.Y.0012.071218T1419Z-071218T1800Z/
CENTRAL SISKIYOU COUNTY-
INCLUDING THE CITIES OF...YREKA...WEED
619 AM PST TUE DEC 18 2007

...WIND ADVISORY IN EFFECT UNTIL 10 AM PST THIS MORNING...

THE NATIONAL WEATHER SERVICE IN MEDFORD HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT UNTIL 10 AM PST THIS MORNING. 

AHEAD OF THE COLD FRONT EXPECT GUSTY SOUTH TO SOUTHWEST WINDS OF
25 TO 30 MPH WITH GUSTS TO 45 MPH THIS MORNING. WINDS WILL BE 
STRONGEST NEAR WEED.

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

$$
000 
WWUS76 KMFR 181746
NPWMFR

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE MEDFORD OR
946 AM PST TUE DEC 18 2007

ORZ021-022-190200-
/O.CAN.KMFR.HW.W.0009.000000T0000Z-071218T1800Z/
/O.CON.KMFR.HW.A.0008.071219T1500Z-071220T0000Z/
SOUTH CENTRAL OREGON COAST-CURRY COUNTY COAST-
INCLUDING THE CITIES OF...COOS BAY...NORTH BEND...REEDSPORT...
COQUILLE...BROOKINGS...HARBOR...GOLD BEACH
946 AM PST TUE DEC 18 2007

...HIGH WIND WATCH REMAINS IN EFFECT FROM WEDNESDAY MORNING
THROUGH WEDNESDAY AFTERNOON...
...HIGH WIND WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN MEDFORD HAS CANCELLED THE HIGH
WIND WARNING. A HIGH WIND WATCH REMAINS IN EFFECT FROM WEDNESDAY
MORNING THROUGH WEDNESDAY AFTERNOON. 

SOUTH WINDS OF 10 TO 20 MPH AND 20 TO 40 MPH ON RIDGETOPS NO 
LONGER MEET WARNING CRITERIA. EXISTING WINDS ARE EXPECTED TO
CONTINUE TO DECLINE THROUGH THIS AFTERNOON AS THIS LATEST STORM
SYSTEM EXITS THE REGION.

$$

CAZ081-181900-
/O.CAN.KMFR.WI.Y.0012.000000T0000Z-071218T1800Z/
CENTRAL SISKIYOU COUNTY-
INCLUDING THE CITIES OF...YREKA...WEED
946 AM PST TUE DEC 18 2007

...WIND ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN MEDFORD HAS CANCELLED THE WIND
ADVISORY. 

SOUTH WINDS OF 20 TO 30 MPH ARE EXPECTED TO CONTINUE TO
DIMINISH THROUGH THE AFTERNOON.

$$
MWJ
000 
WWUS76 KMFR 182150
NPWMFR

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE MEDFORD OR
150 PM PST TUE DEC 18 2007

...WINDY CONDITIONS WEDNESDAY WILL NOT MEET WARNING CRITERIA...

.SOUTH WINDS OF 20 TO 40 MPH ARE EXPECTED TO DEVELOP BY WEDNESDAY
MORNING. HOWEVER...WIDESPREAD SUSTAINED WINDS GREATER THAN 40 MPH
ARE NO LONGER EXPECTED.

ORZ021-022-182300-
/O.CAN.KMFR.HW.A.0008.071219T1500Z-071220T0000Z/
SOUTH CENTRAL OREGON COAST-CURRY COUNTY COAST-
INCLUDING THE CITIES OF...COOS BAY...NORTH BEND...REEDSPORT...
COQUILLE...BROOKINGS...HARBOR...GOLD BEACH
150 PM PST TUE DEC 18 2007

...HIGH WIND WATCH IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN MEDFORD HAS CANCELLED THE HIGH
WIND WATCH. 

WINDY CONDITIONS ARE STILL EXPECTED ON THE COAST WITH SOUTH WINDS
OF 20 TO 40 MPH DEVELOPING BY MID MORNING. HOWEVER...WIDESPREAD SUSTAINED
WINDS OVER 40 MPH ARE NO LONGER EXPECTED.

$$
MWJ

What forecasters said that day

The local office's own words before this high wind watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Medford, OR wrote its last area forecast discussion before this high wind watch went out at Dec 18, 2:15 AM PST, 19 minutes earlier.

Area forecast discussion, Dec 18, 2:15 AM PST, 19 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MEDFORD OR
215 AM PST TUE DEC 18 2007

.SHORT TERM...THE LATEST WATER VAPOR SATELLITE LOOP SHOWS
SIGNIFICANT DIGGING GOING ON WITH THE OFFSHORE TROUGH NEAR 130W.
THIS WILL TEMPORARILY SLOW THE EASTWARD PROGRESS OF THE COLD FRONT
CURRENTLY JUST OFF THE COAST AND ALLOW A FAIRLY STRONG MOISTURE FEED
TO CONTINUE INTO THE SOUTH OREGON COAST AND SOUTH ACROSS NORTHWEST
CALIFORNIA THROUGH THE MORNING HOURS. THERE WILL BE A SHORT BREAK
THIS EVENING BEFORE THE NEXT PACIFIC SYSTEM APPROACHES THE COAST
LATE TONIGHT. THE LATEST TIMING INDICATES THAT THE COLD FRONT MOVES
ONSHORE BY LATE WEDNESDAY MORNING FOLLOWED BY A COLD MOIST AIR MASS
LATE WEDNESDAY NIGHT AND THURSDAY. WINDS ALONG THE IMMEDIATE COAST
WILL INCREASE AGAIN EARLY WEDNESDAY MORNING AND THE MODELS ARE
SHOWING ABOUT 70KT MAX AT 925 MB DEVELOPING AFTER 15Z SO WILL GO
WITH A HIGH WIND WATCH AT THIS POINT. FAIRLY STRONG UPSLOPE FLOW
WILL DEVELOP AGAIN BY WEDNESDAY AFTERNOON ACROSS PORTIONS OF
NORTHERN CALIFORNIA AND HAVE ISSUED A WINTER STORM WATCH FOR A
PORTION OF SISKIYOU COUNTY. LAST BUT NOT LEAST...WILL HAVE TO KEEP
AN EYE ON THE POTENTIAL FOR SOME LOW ELEVATION SNOW ACCUMULATION
THURSDAY MORNING ACROSS PORTIONS OF SOUTHWEST OREGON. THE LATEST GFS
MODEL WANTS TO BRING IN SOME -5C OR SO AIR AT 850MB.

.LONG TERM...LITTLE CHANGE WITH THE ACTIVE WEATHER PATTERN
CONTINUING ACROSS THE EASTERN PACIFIC BRINGING A SYSTEM ONSHORE
ABOUT EVERY 24-36 HOURS.

&&

.AVIATION...GENERALLY VFR CONDITIONS INLAND TODAY WITH AREAS OF RAIN
AND SNOW ABOVE 3500 FEET. EXPECT AREAS OF MVFR CONDITIONS DEVELOPING
BY LATE MORNING AS THE COLD FRONT MOVES ONSHORE. ALONG THE COAST...
MVFR CONDITIONS WILL PREVAIL TODAY WITH LOCAL IFR CONDITIONS
DEVELOPING AS THE FRONT MOVES ONSHORE.

&&

.MFR WATCHES/WARNINGS/ADVISORIES...
OR...HIGH WIND WARNING UNTIL 7 AM PST THIS MORNING FOR ORZ021-ORZ022.
HIGH WIND WATCH FROM WEDNESDAY MORNING THROUGH WEDNESDAY
AFTERNOON FOR ORZ021-ORZ022.
SNOW AND BLOWING SNOW ADVISORY UNTIL 4 PM PST THIS AFTERNOON
FOR ORZ025-ORZ027-ORZ028.

CA...SNOW AND BLOWING SNOW ADVISORY UNTIL 4 PM PST THIS AFTERNOON
FOR CAZ081.
WINTER STORM WARNING UNTIL 4 PM PST THIS AFTERNOON FOR CAZ080-
CAZ082-CAZ083.
WINTER STORM WATCH FROM WEDNESDAY MORNING THROUGH THURSDAY
MORNING FOR CAZ080-CAZ082-CAZ083.

PACIFIC COASTAL WATERS...GALE WATCH FROM LATE TONIGHT THROUGH
WEDNESDAY AFTERNOON FOR PZZ350-PZZ356-PZZ370-PZZ376.
GALE WARNING UNTIL 10 AM PST THIS MORNING FOR PZZ350-PZZ356-
PZZ370-PZZ376.
HAZARDOUS SEAS WARNING UNTIL 10 AM PST FRIDAY FOR PZZ350-PZZ356-
PZZ370-PZZ376.

RH/MO
Hazardous weather outlook, Dec 17, 9:32 PM PST, 5 hours 2 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MEDFORD OR
932 PM PST MON DEC 17 2007

PZZ350-356-370-376-181400-
COASTAL WATERS FROM FLORENCE TO CAPE BLANCO OR OUT 20 NM-
COASTAL WATERS FROM CAPE BLANCO OR TO PT. ST. GEORGE CA OUT 20 NM-
WATERS FROM FLORENCE TO CAPE BLANCO OR FROM 20 TO 60 NM-
WATERS FROM CAPE BLANCO OR TO PT. ST. GEORGE CA FROM 20 TO 60 NM-
932 PM PST MON DEC 17 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF PACIFIC COASTAL
WATERS.

.DAY ONE...TONIGHT

HAZARDOUS SEAS WARNING AND STORM WARNING REMAINS IN EFFECT. SEE
PRODUCT FOR DETAILS.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL 10 AM PST FRIDAY.
STORM WARNING REMAINS IN EFFECT UNTIL 4 AM PST TUESDAY. SEE PRODUCT
FOR DETAILS.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

ORZ021-022-181400-
SOUTH CENTRAL OREGON COAST-CURRY COUNTY COAST-
932 PM PST MON DEC 17 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST
OREGON.

.DAY ONE...TONIGHT

HIGH WIND WARNING IN EFFECT. SEE PRODUCT FOR DETAILS.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

HIGH WIND WARNING IN EFFECT UNTIL 7 AM PST TUESDAY. SEE PRODUCT
FOR DETAILS.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

CAZ081-ORZ025-027-028-181400-
CENTRAL SISKIYOU COUNTY-EASTERN DOUGLAS COUNTY FOOTHILLS-
SOUTH CENTRAL OREGON CASCADES-
SISKIYOU MOUNTAINS AND SOUTHERN OREGON CASCADES-
932 PM PST MON DEC 17 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN
CALIFORNIA...SOUTH CENTRAL OREGON AND SOUTHWEST OREGON.

.DAY ONE...TONIGHT

SNOW AND BLOWING SNOW ADVISORY IN EFFECT ABOVE 3500 FEET. SEE
PRODUCT FOR DETAILS.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

SNOW AND BLOWING SNOW ADVISORY IN EFFECT UNTIL 4 PM PST TUESDAY
ABOVE 3500 FEET. SEE PRODUCT FOR DETAILS.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

CAZ080-082-083-181400-
WESTERN SISKIYOU COUNTY-SOUTH CENTRAL SISKIYOU COUNTY-
NORTH CENTRAL AND SOUTHEAST SISKIYOU COUNTY-
932 PM PST MON DEC 17 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN
CALIFORNIA.

.DAY ONE...TONIGHT

WINTER STORM WARNING IN EFFECT ABOVE 4000 FEET FOR ZONE 80 AND
ABOVE 3500 FEET FOR ZONES 82 AND 83. SEE PRODUCT FOR DETAILS.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

WINTER STORM WARNING IN EFFECT ABOVE 4000 FEET FOR ZONE 80 AND
ABOVE 3500 FEET FOR ZONES 82 AND 83 UNTIL 4 PM TUESDAY. SEE
PRODUCT FOR DETAILS.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

ORZ029-030-181400-
KLAMATH BASIN-
NORTHERN AND EASTERN KLAMATH COUNTY AND WESTERN LAKE COUNTY-
932 PM PST MON DEC 17 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
OREGON.

.DAY ONE...TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

MTS

Nearby

High Wind Watches in Oregon, 2007Every high wind watch in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.